# SDR FDEA200907182664

- Difficulty date: July 18, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 41,261 hours, 28,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620 S5-8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT BS 620 BETWEEN STR 5L AND STR 8L GOUGED.  CUT-OUT DAMAGED AREA.   FABRICATED FILLER REPAIR, AND DOUBLER IAW SRM 53-10-2 FIG 3A AND 51-40-2 FIG 1, TREATED AND PRIMED PARTS & AREA IAW SRM 51-10-2, INSTALLED DOUBLER, FILLER REPAIR IAW SRM 51-40-2 FIG 1.
